# SDR FDEA201103100928

- Difficulty date: March 10, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N61003
- Part serial: 226
- Condition: Torn
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L INNER SKIN MID FWD LIGHTENING HOLE CUT-OUT IS TORN. COMPLIED WITH EA F-5210-146224, CAT. "A" MAJOR REPAIR AND FAA FORM 8100-9 DATED 12\23  \2010. (L4 DOOR INNER SKIN REPAIR, P/N: 146N6100-3, S/N: 226 FOR DOOR ASSY).
